An extension of a basic univalence criterion

Authors

  • Dorina Raducanu
  • Horiana Tudor
  • Shigeyoshi Owa

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.1219

Keywords:

Loewner chain, analytic function, integral operator, univalence criteria

Abstract

Some sufficient conditions for univalence and quasiconformal extension of a class of functions defined by an integral operator are discussed with some examples. This condition involves two arbitrary functions $ g $ and $ h $ analytic in the unit disk. A number of well-known univalent conditions would follow upon specializing the functions and the parameters involved in our main result.

Author Biographies

Dorina Raducanu

Faculty of mathematics and Computer Science, Transilvania University of Brasov, 5009, Iuliu Maniu 50, Brasov, Romania.

Horiana Tudor

Faculty of mathematics and Computer Science, Transilvania University of Brasov, 5009, Iuliu Maniu 50, Brasov, Romania.

Shigeyoshi Owa

Department ofMathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan.

References

L. V. Ahlfors,Sufficient conditions for quasiconformal extension, Ann. Math. Studies., 79 (1974), 23--29.

J. M. Anderson, A. Hinkkanen, Univalence criteria and quasiconformal extensions, Trans. Amer. Math. Soc., 324(1991), 823--842.

J. Becker, Lownersche differential gleichung und quasikonform fortsetzbare schlichte functionen, J. Reine Angew. Math., 255(1972), 23--43.

J. Becker, Conformal mappings with quasiconformal extensions, Aspects of Contemporary Complex Analysis, Ed. by D. A. Brannan and J. G. Clunie, Acad. Press, 1980, 37--77.

M. Cauglar, D. Raducanu, E. Deniz, H. Orhan, Some sufficient conditions for the univalence of an integral operator(submitted).

E. Deniz and H. Orhan, Some notes on extensions of basic univalence criteria, J. Korean Math. Soc., 48 (2011),179--189.

E. Deniz, D. Raducanu and H. Orhan On an improvement of a univalence criteria, Math. Balkanica, 24(2010), 33--39.

G. M. Goluzin, Geometric theory of functions of a complex variable, Amer. Math. Soc. Transl. of Math. Monographs 29, Providence, RI, 1969.

I. Hotta, Lowner chains with complex leading coefficient, Monatsh Math., (to appear).

I. Hotta, Explicit quasiconformal extensions and Loewner chains, Proc. Japan Acad., 85(2009), 108--111.

I. Hotta, Loewner chains and quasiconformal extension of univalent functions, Dissertation, Tohoku Univ., 2010.

Z. Lewandowski, On a univalence criterion, Bull. Acad. Polon. Sci. Ser. Sci. Math. 29(1981), 123--126.

Z. Nehari. The Schwarzian derivate and schlich functions,Bull. Amer. Math. Soc., 55(1949), 545--551.

H. Ovesea, A generalization of Lewandowski's univalence criterion, Mathematica (Cluj) 37(60)(1995), 189--198.

H. Ovesea, An univalence criterion and the Schwarzian derivative , Novi Sad J. Math., 26(1996), 69--76.

H. Ovesea-Tudor, S. Owa, An extension of the univalence criteria of Nehari and Ozaki and Nunokawa, Hokkaido Math. J., 34(2005), 533--539.

S. Ozaki, M. Nunokawa, The Schwarzian derivative and univalent functions, Proc. Amer. Math. Soc., 33(1972), 392--394.

N. N. Pascu, On a univalence criterion II , Preprint (Cluj), 6 (1985), 153--154.

J. A. Pfaltzgraff, K-quasiconformal extension criteria in the disk, Complex Variables, 21(1993), 293--301.

Ch. Pommerenke, Uber die Subordination analytischer Funktionen, J. Reine Angew Math., 218(1965), 159--173.

Ch. Pommerenke, Univalent Functions, Vandenhoeck Ruprecht in Gottingen, 1975.

D. Raducanu, I. Radomir, M. E. Gageonea, N. R. Pascu, A generalization of Ozaki-Nunokawa's univalence criterion, J. Inequal. Pure Appl. Math., 5(4)(2004), Article 95, 1--4.

D. Raducanu, H. Tudor, A generalization of Goluzin's univalence criterion, Stud. Univ. Babes-Bolyai Math.57(2012), 261--267.

H. Tudor, An extension of Ozaki and Nunokawa's univalence criteria , J. Inequal. Pure Appl. Math., 9(2008), Article 117, 1--4.

Downloads

Additional Files

Published

2013-12-30

How to Cite

Raducanu, D., Tudor, H., & Owa, S. (2013). An extension of a basic univalence criterion. Tamkang Journal of Mathematics, 44(4), 417-430. https://doi.org/10.5556/j.tkjm.44.2013.1219

Issue

Section

Papers